Please use this identifier to cite or link to this item:


File Description SizeFormat 
vol19n4-458-481.pdf12.03 MBAdobe PDFView/Open

Item Summary

Title: New Digenetic Trematodes from Hawaiian Fishes, I
Authors: Yamaguti, Satyu
Issue Date: Oct-1965
Publisher: University of Hawai'i Press
Citation: Yamaguti S. 1965. New digenetic trematodes from Hawaiian fishes, I. Pac Sci 19(4): 458-481.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 19, Number 4, 1965

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.